# SDR QXEA2021082700419

- Difficulty date: August 25, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 30,797 hours, 33,151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BC50390106
- Condition: Detached
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LENS AT TYPE II/III EMERGENCY EXIT FELL OFF. REMOVED FROM SERVICE. RE-SECURED EXIT LENS AT TYPE II/III EMERGENCY DOOR NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
